# SDR AALA202409260741

- Difficulty date: September 23, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 72,507 hours, 33,889 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR CABIN PRESS LIGHT FLASHES IN FLIGHT FOR MOST OF DESCENT. DOOR ECAM PAGE SHOWED 1L DOOR SLIDE DISARMED DURING THOSE TIMES. CONDITION IS INTERMITENT. FOUND DOOR ARM LEVER PROXIMITY SWITCH 4WN1 UNLOCKED AND NEARLY FALLING OFF.  RECONNECTED AND ADJUSTMENT CHECK OF SENSOR.
